Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Fort Worth, TX

April 27, 2016Anderson County, Leon County, Texas

NWS Fort Worth, TX issued this special weather statement at Apr 27, 2016, 1:21 AM CDT for Anderson County, Leon County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 1:21 AM CDT (06:21 UTC)
Expired
Apr 27, 2016, 2:15 AM CDT
In force
54 min
Issued by
NWS Fort Worth, TX

Counties Anderson County, TX, Leon County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 179 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WWUS84 KFWD 270621
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT WED APR 27 2016
 
TXZ135-147-148-161-162-270715-
ANDERSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-HENDERSON TX-
121 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LIMESTONE...
ANDERSON...SOUTHEASTERN HENDERSON...CENTRAL FREESTONE AND LEON
COUNTIES UNTIL 215 AM CDT...

AT 120 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF TRINIDAD TO 6 MILES SOUTHEAST
OF FAIRFIELD LAKE STATE PARK TO 13 MILES WEST OF BUFFALO. MOVEMENT
WAS SOUTHEAST AT 35 MPH.

PEA SIZED HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PALESTINE...BUFFALO...ELKHART...FRANKSTON...BERRYVILLE...CENTERVILLE...
COFFEE CITY...FAIRFIELD LAKE STATE PARK...JEWETT...OAKWOOD AND POYNOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3154 9565 3150 9574 3146 9575 3134 9566
      3127 9573 3116 9573 3114 9577 3139 9641
      3171 9610 3198 9613 3201 9605 3208 9607
      3210 9612 3213 9546 3205 9542 3185 9545
      3182 9540 3176 9540 3168 9528 3161 9526
TIME...MOT...LOC 0620Z 287DEG 31KT 3201 9607 3170 9603 3143 9629 

$$

BAIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Apr 26, 11:49 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 26, 11:49 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 PM CDT TUE APR 26 2016

.AVIATION...
THE ONLY AVIATION WEATHER CONCERN WILL BE THUNDERSTORMS IN WACO
BETWEEN 06Z AND 08Z. OTHERWISE...VFR CONDITIONS ARE EXPECTED AT
ALL TAF SITES THROUGH WEDNESDAY EVENING WITH MOSTLY CLEAR SKIES ON
WEDNESDAY. THE WIND WILL BE VARIABLE OVERNIGHT BUT GENERALLY FROM
THE SOUTH TO WEST AT SPEEDS LESS THAN 10 KNOTS. A WEST WIND WILL
BECOME MORE ESTABLISHED ON WEDNESDAY AT SPEEDS BETWEEN 8 AND 14
KNOTS. WIND SPEEDS WILL DECREASE LATE IN THE DAY AND BECOME MORE
NORTHWESTERLY AROUND SUNSET AT SPEEDS BELOW 10 KNOTS.

&&

.UPDATE...
WILL SEND OUT A QUICK UPDATE TO EXPIRE THE TORNADO WATCH AND
UPDATE POPS AND WEATHER.

79

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/
THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE
WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN
WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE
TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS.
THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY
ONE STORM NEAR MIDLAND HAD DEVELOPED.

AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON
TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT
CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS
EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE
DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST
LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM
WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT
STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT
FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES.
I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S
EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING
UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES
BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT
FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL
LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN
THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES.
ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES
CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON
OUR WEBPAGE.

HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS
WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL
LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY
MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF
WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON
TEMPERATURES IN THE LOW TO MID 80S.

ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL
MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT
WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE
A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER
ROUND OR POSSIBLY TWO OF SEVERE STORMS.

ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE
REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT
ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE
CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM
WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH
TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY
AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE
STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER
MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA
COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND
GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH
THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE
OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE
WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER
OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS.

THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS
THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY.
ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE
STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT
WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE
EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR
OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS
TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE
THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND
POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE
UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT
MOVES SOUTH ACROSS THE REGION.

THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO
DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND
OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE
PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY
NEXT WEEK.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    64  85  61  86  67 /  80   5   5  10  40
WACO                63  85  60  85  69 /  70  20   5  10  30
PARIS               64  81  58  84  64 /  70  20   5   5  40
DENTON              59  83  56  85  66 /  80   5   5   5  40
MCKINNEY            61  82  56  85  65 /  80  10   5   5  40
DALLAS              64  85  62  86  67 /  80  10   5  10  40
TERRELL             65  83  58  86  67 /  70  20   5   5  40
CORSICANA           65  84  63  86  69 /  70  20   5  10  40
TEMPLE              61  85  63  86  69 /  60  20  10  10  30
MINERAL WELLS       55  84  56  85  65 /  70   0   5  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/79
Hazardous weather outlook, Apr 26, 10:40 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT TUE APR 26 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280345-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1040 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS
NORTH AND CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. STRAIGHT
LINE WINDS WILL BE THE PRIMARY HAZARD. HOWEVER...ONE INCH HAIL AND
AN ISOLATED TORNADO WILL STILL BE POSSIBLE. ONCE THE LINE MOVES
THROUGH YOUR AREA...STORM CHANCES WILL BE DONE FOR THE NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO
EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY
NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS
EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING
THE DAY FRIDAY.

ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF
NORTH AND CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Local storm report, Apr 26, 10:38 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     SHERMAN                 33.63N  96.57W
04/26/2016  M90 MPH          GRAYSON            TX   AMATEUR RADIO

            SPOTTER REPORTS WIND GUST OF 90 MPH IN SHERMAN
Local storm report, Apr 26, 11:06 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             GARLAND                 32.92N  96.63W
04/26/2016  E0.88 INCH       DALLAS             TX   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED BY SPOTTER AT I-30 AND BOBTOWN
            IN GARLAND.
Special weather statement, Apr 27, 12:03 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT WED APR 27 2016

TXZ156-270530-
LAMPASAS TX-
1203 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMPASAS COUNTY
UNTIL 1230 AM CDT...

AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF LAMPASAS...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...NIX...LAMPASAS AND KEMPNER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3112 9841 3118 9798 3107 9791 3104 9791
      3103 9796 3103 9840
TIME...MOT...LOC 0502Z 268DEG 28KT 3104 9831

BAIN
Special weather statement, Apr 27, 12:20 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT WED APR 27 2016

TXZ122-135-270615-
VAN ZANDT TX-HENDERSON TX-
1220 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT AND NORTHEASTERN
HENDERSON COUNTIES UNTIL 115 AM CDT...

AT 1219 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF PURTIS CREEK STATE PARK...OR 11 MILES NORTHEAST OF GUN
BARREL CITY...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUN BARREL CITY...CANTON...WILLS POINT...GRAND SALINE...MABANK...CHANDLER...
VAN...EDGEWOOD...BROWNSBORO...EUSTACE...FRUITVALE...EDOM...PURTIS CREEK
STATE PARK...PAYNE SPRINGS AND MURCHISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

&&

LAT...LON 3226 9547 3225 9547 3224 9549 3226 9608
      3275 9607 3275 9571 3271 9566 3272 9564
      3271 9561 3268 9559 3248 9560 3242 9551
      3239 9550 3235 9545 3233 9546 3229 9545
TIME...MOT...LOC 0519Z 273DEG 41KT 3247 9604

STALLEY
Special weather statement, Apr 27, 1:14 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT WED APR 27 2016

TXZ158-270730-
BELL TX-
114 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BELL COUNTY UNTIL 230 AM
CDT...

AT 113 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF HARKER HEIGHTS...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... SOUTH TEMPLE...HARKER
HEIGHTS...BELTON...SALADO...LITTLE RIVER-ACADEMY...
BARTLETT...ROGERS AND HOLLAND.

LAT...LON 3087 9762 3091 9782 3105 9791 3104 9711
      3099 9707 3089 9726 3075 9732
TIME...MOT...LOC 0613Z 284DEG 18KT 3095 9773

BAIN
Special weather statement, Apr 27, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT WED APR 27 2016

TXZ135-147-148-161-162-270715-
ANDERSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-HENDERSON TX-
121 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LIMESTONE...
ANDERSON...SOUTHEASTERN HENDERSON...CENTRAL FREESTONE AND LEON
COUNTIES UNTIL 215 AM CDT...

AT 120 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF TRINIDAD TO 6 MILES SOUTHEAST
OF FAIRFIELD LAKE STATE PARK TO 13 MILES WEST OF BUFFALO. MOVEMENT
WAS SOUTHEAST AT 35 MPH.

PEA SIZED HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PALESTINE...BUFFALO...ELKHART...FRANKSTON...BERRYVILLE...CENTERVILLE...
COFFEE CITY...FAIRFIELD LAKE STATE PARK...JEWETT...OAKWOOD AND POYNOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3154 9565 3150 9574 3146 9575 3134 9566
      3127 9573 3116 9573 3114 9577 3139 9641
      3171 9610 3198 9613 3201 9605 3208 9607
      3210 9612 3213 9546 3205 9542 3185 9545
      3182 9540 3176 9540 3168 9528 3161 9526
TIME...MOT...LOC 0620Z 287DEG 31KT 3201 9607 3170 9603 3143 9629

BAIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTSevere Thunderstorm WarningFWDYoung60 min
Apr 26, 7:11 PM CDTSpecial Weather StatementFWDWise34 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens58 min
Apr 26, 7:42 PM CDTSevere Thunderstorm WarningFWDJack63 min
Apr 26, 8:00 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens60 min
Apr 26, 8:15 PM CDTSevere Thunderstorm WarningFWDEastland42 min
Apr 26, 8:19 PM CDTSevere Thunderstorm WarningFWDMontague56 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningFWDCooke62 min
Apr 26, 8:31 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
Apr 26, 8:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath50 min
Apr 26, 8:46 PM CDTTornado WarningFWDCooke44 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant58 min
Apr 26, 9:33 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson57 min
Apr 26, 9:58 PM CDTTornado WarningFWDGrayson32 min
Apr 26, 10:10 PM CDTTornado WarningFWDGrayson18 min
Apr 26, 10:18 PM CDTTornado Warning Tornado observedFWDFannin, Grayson11 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills54 min
Apr 26, 11:15 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas60 min
Apr 27, 12:03 AM CDTSpecial Weather StatementFWDLampasas27 min
Apr 27, 12:20 AM CDTSpecial Weather StatementFWDVan Zandt55 min
Apr 27, 12:26 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas64 min
Apr 27, 12:39 AM CDTSevere Thunderstorm WarningFWDHenderson, Rains, Van Zandt47 min
Apr 27, 1:14 AM CDTSpecial Weather StatementFWDBell76 min
Apr 27, 2:19 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 27, 2:49 AM CDTRiver Flood WarningFWDCollin24 hr

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.